Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Suzukin

Heal scars quickly?

Recommended Posts

Hello, so I was prescribed something called Acnatac (Clindamycin +tretionoin) 10mg/g + 0.25mg/g.

I've been taking it for about 2 months and I see really great results (I used to have severe cystic acne and I still got some "bumps" under my skin). 

I still get ocassional pimples etc but my main worry right now is the really annoying scars left behind on my skin, I'm pretty sure it's hyperpigmentation (dark spots) and it's covering about 95% of my chin, 50% of my right cheek, 30% of my left cheek and some other places like nose, forehead etc (I also got some on my chest and back but I don't really care much of that).

Will these scars fade naturally and is there anything I can do to treat them? I will take Acnatac for another 5 months until I'll talk to my doctor again. How long will it take to fade?

Excuse any English mistakes. 

Share this post


Link to post
Share on other sites

That's awesome that you found something to heal your acne! :) 

Yes, the marks will fade naturally, but it will take time! There are a few things you can do to help speed up the process a bit though:
- Try incorporating a chemical exfoliant into your skin care routine (i.e. and AHA/Glycolic Acid Moisturizer or Serum). 
- Always use sun screen outdoors, as sun exposure can actually worsen hyperpigmentation.

Another random tip for improving their appearance in the meantime is keeping your skin moisturized. I find that whenever my skin gets dry, all the marks, scars, lines, etc. look way more pronounced.

Good luck!

Share this post


Link to post
Share on other sites
18 hours ago, kelbell812 said:

That's awesome that you found something to heal your acne! :) 

Yes, the marks will fade naturally, but it will take time! There are a few things you can do to help speed up the process a bit though:
- Try incorporating a chemical exfoliant into your skin care routine (i.e. and AHA/Glycolic Acid Moisturizer or Serum). 
- Always use sun screen outdoors, as sun exposure can actually worsen hyperpigmentation.

Another random tip for improving their appearance in the meantime is keeping your skin moisturized. I find that whenever my skin gets dry, all the marks, scars, lines, etc. look way more pronounced.

Good luck!

Thanks for your response! The medicine I am taking (Acnatac) actually makes my skin more dry but I have a recommended product that I watch my face with to keep me moisturized. I'll remember the sunscreen and I'll look more into the chemical exfoliant that fits me :) 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×